On the structure of quasi-ordering lattices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 65-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_1_a6,
author = {T\r{u}ma, Ji\v{r}{\'\i}},
title = {On the structure of quasi-ordering lattices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {65--74},
year = {2002},
volume = {43},
number = {1},
mrnumber = {1959863},
zbl = {1037.06005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a6/}
}
Tůma, Jiří. On the structure of quasi-ordering lattices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 65-74. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a6/